# SDR ANCF200200014

- Difficulty date: July 13, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug MD 83
- Aircraft serial: 53190
- Aircraft time: 14,295 hours, 12,988 cycles
- Engine: Pwa JT8D219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: MS288891
- Condition: Failed
- Location: Nlg Strut
- Component: Strut, 5940338507
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER T/O THE NLG DID NOT GO UP. PROCEDURES CHECKLIST WERE ACCOMPLISHED. AIRCRAFT WAS TURNED BACK TO BOGOTA. AIR VALVE WAS REPLACED. WAS ACCOMPLISHED SERVICE ON SHOCKSTRUT AND PERFORMED RETRACTION TEST IAW AMM 32-30-00 PAG 1. RESULTS SATISFACTORY.
